Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
L2-flow of elastic curves with clamped boundary conditions
Authors: Lin, C.-C.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Journal of Differential Equations
Volume: 252
Issue / Number: 12
Start Page: 6414
End Page: 6428
Document Type: Article
ID: 645526.0
Finding the elasticae by means of geometric gradient flows
Authors: Lin, C.-C.; Schwetlick, H. R.
Title of Book: Recent advances in elliptic and parabolic problems
Start Page: 189
End Page: 196
Place of Publication: Singapore
Publisher: World Scientific
Date of Publication (YYYY-MM-DD): 2005
Document Type: InBook
ID: 269161.0
On the geometric flow of Kirchhoff elastic rods
Authors: Lin, C.-C.; Schwetlick, H. R.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: SIAM Journal on Applied Mathematics
Volume: 65
Issue / Number: 2
Start Page: 720
End Page: 736
Document Type: Article
ID: 269162.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.